# SDR UALA2012103106255

- Difficulty date: October 29, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 55,568 hours, 20,739 cycles
- Engine: Iae V2527A5
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 641415801
- Part serial: 125
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT STANDBY ALTIMETERS FAILED ACCURACY CHECK.  REPLACED STANDBY ALTIMETERS AND OPS CHECKED LIGHTING GOOD REF ACP.
